IJPAM: Volume 81, No. 5 (2012)
CLASSES OF JANOWSKI-SAKAGUCHI TYPE FUNCTIONS
Department of Mathematics
University of Mysore
Mysore, 570 005, INDIA
Abstract. In this paper we derive sufficient condition involving coefficient inequalities for the functions belonging to the classes , , , defined by using Janowski class and Sakaguchi type functions.
Received: November 11, 2011
AMS Subject Classification: 30C45
Key Words and Phrases: coefficient inequalities, Janowski-Sakaguchi type functions
Download paper from here.
Source: International Journal of Pure and Applied Mathematics
ISSN printed version: 1311-8080
ISSN on-line version: 1314-3395